# SDR AU510001615

- Difficulty date: April 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE IB UPPER ENGINE MOUNT BRACKET RIVETS (3OFF) SHEARED AND BRACKET SEPARATED FROM STRUCTURE BY APPROXIMATELY 3.175MM (0.125IN). CORROSION FOUND BETWEEN BRACKET AND AIRCRAFT STRUCTURE. (CASA NR 510001615)
